# SDR 2005FA0000553

- Difficulty date: April 13, 2005
- Submitted: April 13, 2005
- Operation: General aviation
- Aircraft: N3090A
- Make and model: Piper PA-44-180
- Aircraft serial: 4496183
- Aircraft time: 800 hours
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Part number: MZ4222
- Part serial: EO40257
- Condition: Fractured
- Location: Starter
- Part time: 696 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER BENDIX DRIVE SHATTERED.
